MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LEG BAG

C.R. BARD INC. (COVINGTON) -1018233 LEG BAG
Catalog Number 150619
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient had advised the leg bags would not working properly, the tubes kept twisting and the valve tap broke.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: indications for use: leg bags are indicated for urine collection with urinary catheters as determined by a physician.Contraindication: no known contraindications.Precaution: keep leg bag below the bladder to ensure urine is flowing freely.Make sure all connections are compatible and fit securely.Ensure leg bag is secure to prevent slippage.A loose strap may cause leg bag to fall.Discard and replace bag if it becomes discolored, brittle or contains bad odor (even after cleaning).When leg bag is used with a foley catheter connection, it should remain in place for up to 7 days; dispose upon disconnection.When leg bag is used with a penile sheath/intermittent catheter, clean bag and disinfect as needed and replace every 7 days.Leg straps (if provided) are single use up to 7 days.Warnings: remove leg straps for conditions including, but not limited to: discoloration, swelling, numbness, rash, discomfort or if the leg strap is soiled.For pre-existing conditions, and/or if experiencing problems with use of the device, please consult your healthcare professional for assistance.Instructions for use: wash hands with soap and water, before and after handling the sheath/ catheter and/or leg bag.Placement 1.Thread straps through the top and bottom of the leg bag, as shown.2.Position the bag on the leg where it is most comfortable.Printing on the bag should be facing outwards.3.Secure the bag with leg straps.4.Ensure outlet valve is in the closed position.5.Remove cap from the inlet connector.6.Connect the urinary catheter to the inlet connector on the leg bag.If a needle-free sample port is present 1.Kink the drainage tubing approximately 5cm below the sampling port.2.Wipe the surface of the port with a sterile alcohol swab.3.Using an aseptic technique, position the syringe (luer slip tip only) in the center, perpendicular to the surface of the port, and then press the tip of the syringe into the sampling port.4.Aspirate the desired volume and then remove the syringe.5.Wipe the surface of the port with a sterile alcohol swab.6.Unkink the tubing and send the correctly labeled specimen to the laboratory.For lx codes only specifically, for penile sheath users, additional connectors have been included in the pack of uriplan bardia 750ml leg bags.The connectors will allow you to customize the tubing length and position the bag where it is most comfortable.1.Prior to first use, use clean scissors to cut tubing to the length required.2.Slightly push and twist the new connector into the tubing to secure in place.Emptying bag 1.Hold the bag over a toilet or container.2.To empty the bag, push the lever on the outlet valve out and down.3.Once bag is emptied, close outlet valve.4.Clean bag as needed and replace every 7 days.Disconnecting the bag 1.Ensure the bag is emptied.2.Pinch the urinary catheter to prevent urine from leaking.3.Disconnect the urinary catheter from the inlet connector with a twisting motion.4.Remove bag from the leg and dispose.5.See placement steps for attaching a new leg bag.Correction: d.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LEG BAG
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key22009546
Report Number1018233-2025-03457
Device Sequence Number14791243
Product Code FAQ
UDI-Device Identifier00801741050831
UDI-Public(01)00801741050831(11)241005(17)290731(10)NGJV3638
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150619
Device Lot NumberNGJV3638
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown